Race-day Schedule

All times are Eastern Standard Time.

Thursday, November 21

11 a.m. – 5 p.m.  Course Inspection/Practice
Weather permitting.

Friday, November 22

11 a.m. – 5 p.m.  Course Inspection/Practice
Weather permitting.

Noon – 1:30 p.m.  Packet Pickup
Struck Gymnasium Court One, Horner Center

6:30 p.m.  2012 NCAA Division III Championship Banquet
Collier Arena, Horner Center
Doors open at 5:45 p.m. for t-shirt exchange.

8 p.m.  Coaches Social

Saturday, November 23

9 a.m.  Course Opens

10:30 a.m.  First Gun Fired (30 minutes to start)

10:35 a.m.  National Anthem

10:40 a.m.  Second Gun Fired (20 minutes to start)

10:50 a.m.  Third Gun Fired (10 minutes to start)

11 a.m.  Women’s 6,000 Meter Championship Race

12:00 p.m.  First Gun Fired (30 minutes to start)

12:10 p.m.  Second Gun Fired (20 minutes to start)

12:20 p.m.  Third Gun Fired (10 minutes to start)

12:30 p.m.  Men’s 8,000 Meter Championship Race

1:45 p.m.  Awards Ceremony and result distribution